On bandwidth and cyclic bandwidth of graphs

Peter C. B. LAM, Wai Chee SHIU, Wai Hong CHAN

Research output: Contribution to journalArticles

3 Citations (Scopus)

Abstract

Let B(G) and Bc(G) denote the bandwidth and cyclic bandwidth of graph G. respectively. In this paper, we shall give a sufficient condition for graphs to have equal bandwidth and cyclic bandwidth. This condition is satisfied by trees. Thus all theorems on bandwidth of graphs apply to cyclic bandwidth of graphs satisfying the sufficiency condition, and in particular, to trees. We shall also give a lower bound of Bc(G) in terms of B(G). Copyright © 1997 Dept. of Combinatorics and Optimization, University of Waterloo.
Original languageEnglish
Pages (from-to)147-152
JournalArs Combinatoria
Volume47
Publication statusPublished - 1997

Citation

Lam, P. C. B., Shiu, W. C., & Chan, W. H. (1997). On bandwidth and cyclic bandwidth of graphs. Ars Combinatoria, 47, 147-152.

Keywords

  • Bandwidth
  • Cyclic bandwidth
  • Tree
  • Cycle

Fingerprint Dive into the research topics of 'On bandwidth and cyclic bandwidth of graphs'. Together they form a unique fingerprint.